# SDR ABXA9500290

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 995791739
- Condition: Misdrilled
- Location: Fs 937
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, INSPECTION FOUND THREE HOLES DRILLED AT EDGE OF ALC DOOR JAMB AT STA 937.  REPAIRED IAW ABX REA D953-11237-MR.
